Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel users: a couple of questions (HELP) chemist

Posted by cpallen79 on July 10, 2004, at 17:38:24

In reply to Re: Seroquel users: a couple of questions cpallen79, posted by chemist on July 9, 2004, at 20:52:19

Chemist,
I have developed a really nasty case of akathisia from the Seroquel, I began to notice it in the evenings as my Adderall from my A.D.D. wore off and it got worse and worse and worse till I could not stand it today! Have you heard of this? Is it permanent? Will it stop if I stop taking the Seroquel or continue on? I think I will try something else for insomnia because akathesia feels awful.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:339744
URL: http://www.dr-bob.org/babble/20040710/msgs/364815.html